Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of an order ideal in Riesz spaces


Authors: S. Alpay, E. Yu. Emel'yanov and Z. Ercan
Journal: Proc. Amer. Math. Soc. 132 (2004), 3627-3628
MSC (2000): Primary 46A40
Published electronically: May 12, 2004
MathSciNet review: 2084085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a characterization of order ideals in Riesz spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40

Retrieve articles in all journals with MSC (2000): 46A40


Additional Information

S. Alpay
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: safak@math.metu.edu.tr

E. Yu. Emel'yanov
Affiliation: Sobolev Institute of Mathematics, Acad. Koptyug pr. 4, 630090 Novosibirsk, Russia
Address at time of publication: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: emelanov@math.nsc.ru

Z. Ercan
Affiliation: Department of Mathematics, Middle East Technical University, 06531 Ankara, Turkey
Email: zercan@metu.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07467-2
PII: S 0002-9939(04)07467-2
Keywords: Riesz spaces, order ideals
Received by editor(s): July 7, 2003
Received by editor(s) in revised form: August 13, 2003
Published electronically: May 12, 2004
Additional Notes: This work was supported by the Scientific and Technical Research Council of Turkey.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society